| Model Number |
K274 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker entered safety mode and had recorded a code 1003 indicative of battery voltage too low for the projected remaining capacity.Subsequently, it was explanted.A new device was implanted.No additional adverse patient effects were reported.